| Model Number |
AT75186 |
| Medical Device Problem Codes |
Material Frayed (1262); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
Event or Problem Description
It was reported that during an angioplasty procedure of a calcified lesion in the left common iliac vein, the pta balloon allegedly ruptured at 10atm during the third inflation attempt.The procedure was concluded, and no further treatment was provided.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing review: the device history records were reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned for evaluation.A visual inspection found frayed fibers on the balloon.The balloon was inflated with an in-house inflation device and a pinhole rupture was noted on the balloon.Therefore, the investigation is confirmed for frayed fibers and for a pinhole rupture.The definitive root cause for the identified frayed material or pinhole rupture could not be determined based upon the available information.It is unknown if patient and/or procedural issues contributed to the reported event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.